# SDR CALA2014022590473

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 88,547 hours, 14,028 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 36HJ EMERGENCY LIGHT IN SEAT INOPERATIVE.  FOUND CONNECTOR UNDER SEAT DISCONNECTED.  CONNECTED CONNECTOR & EMERGENCY SEAT LIGHT, OPERATION CHECKED GOOD.
